Cystic Acne

Patient

Q: I have been suffering from Cystic Acne for the past 4 months, and it is just getting worst everday. I have seeked a doctors advice once and I was given Doxycyclin. This has helped me to reduce those big acnes, but its not stopping. The bad thing about this is that it is leaving a lot of scars on my face. I am getting to a point where I dont want to come out of house anymore because it looks so bad. Please help me.

Doctor

A:   You are correct cystic acne can leave scars.  However, I suggest you focus on the present and not what may or may not happen in the future.  Please speak to your doctor, there are many more options for cystic acne. Often we use a combination or oral and topical medications to maximize the effect.  If you are only receiving partial response with oral medications, you may benefit by adding (not replacing) a topical treatment.
Please speak with your doctor.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews